Royal jelly and estrogen


#1

Hi,

I know so many people rave that royal jelly and fertility blend can help imporve egg quality but has anyone noticed that it causes their estrogen to be high? My main concern is the effect it has on my cysts. I started taking RJ this week and is now bed ridden and in so much pain, with what seems to be a ruptured ovarian cyst.

I am wondering if I need to stop taking it and find another way to imporve my eggs or it is worth the pain and cysts for better eggs in 3 months and get a bfp?

Alicia.


#2

Have you talked to your RE about it? I suspect that it’s not the royal jelly, but rather the after effect of stimming. You probably had some follicles that developed and then didn’t release and became bigger cysts. I took royal jelly for several months and it didn’t elevate my estrogen at all or cause cysts; I think it probably has more to do with your history of cysts than the RJ.

But if you think it’s causing these issues, I’d definitely go off of it. I don’t think it’s been studied and it’s mainly just all of us taking it because we’ve heard it [I]might[/I] do something, rather than anything really proven to have a positive effect. That to me is not worth that sort of pain.


#3

Thanks for responding. Now that you mention it, I had a cyst when I started ny stims and did my er and et. I asked ny re to remove it but he said it will just grow back. This is one reason I am thinking of switching clinics. I also have a short lp and never gave me progesterone for any of my 6 iui’s. My re is also opposed to any natural stuff he rolled his eyes when I first mentioned it and said whatever, so I have not told him about the stuff I am taking.

Alicia.